Harmonic meromorphic starlike functions
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 291-301
Jay M. Jahangiri
Kent State University
Abstract : We give sufficient coefficient conditions for a class of meromorphic univalent harmonic functions that are starlike of some order. Furthermore, it is shown that these conditions are also necessary when the coefficients of the analytic part of the function are positive and the coefficients of the co-analytic part of the function are negative. Extreme points, convolution and convex combination conditions for these classes are also determined. Finally, comparable results are given for the convex analogue.
Keywords : harmonic, meromorphic, starlike, convex functions
MSC numbers : 30C45, 30C50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd